# SDR PAYA95A4031

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D227090001
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HEARD NOISE IN NLG WELL ON GEAR EXTENSION AND REPORTED NLG SLOW TO EXTEND.  ROD END BEARING FOUND LOOSE IN MOUNT ALLOWING LATERAL MOVEMENT WHEN IN USE.  REMOVED AND REPLACED ACTUATOR IAW JIC.
